20
submitted 3 months ago by [email protected] to c/[email protected]

I was initially given Ritalin (10mg pills) to try out; I cut them into four pieces each and spread it over the next month and a half. It worked well, allowed me to work, and felt 'smooth'.

I ran out, found that they are expensive here (I was diagnosed and prescribed a week of pills - 14 - initially in Taiwan), and went to Thailand (neighbouring country) to get more. Turns out the place I went to only had Rubifen, a generic variant. It was about the same as I paid for Ritalin so I thought why not, and got enough to get me through the next year.

Fast forward a month and a half... when I am on my 'off' days (Sat & Sun, when I don't need to work or study), I am now reacting to things pretty badly. I snapped at my partner very easily, I almost put a window through because I knocked a bottle over, and generally had a miserable weekend. With Rubifen, I feel fine, able to complete tasks, work and whatnot. Without it I'm not sure I should be around other people. Is this normal? Will it level off or should I go and get something else instead?

you are viewing a single comment's thread
view the rest of the comments
[-] [email protected] 3 points 3 months ago

Thanks, good ideas. I didn't exercise much outside of cycling (and some idiot managed to bump into me by not indicating so I snapped at them pretty badly), will make time for it this week.

this post was submitted on 19 Feb 2024
20 points (95.5% liked)

ADHD

8856 readers
395 users here now

A casual community for people with ADHD

Values:

Acceptance, Openness, Understanding, Equality, Reciprocity.

Rules:

Encouraged:

Relevant Lemmy communities:

Autism

ADHD Memes

Bipolar Disorder

Therapy

Mental Health

Neurodivergent Life Hacks

lemmy.world/c/adhd will happily promote other ND communities as long as said communities demonstrate that they share our values.

founded 11 months ago
MODERATORS